Doctor insights on:
Can I Overdose On Zoloft
No tests.: This is a confusing question. Most doctors start with the smallest amount ant it's a sufficient dosage. Read more
I've not heard of it: It is difficult to kill yourself with most of the newer antidepressants. Hallucinations may be part of the underlying illness. Many who make suicide attempts take a combination of meds and some organ damage might occur. If you or someone is considering overdosing, please seek help. Suicidal gestures or intentions are not the answer. They are many resources, call local help lines. Read more
Zoloft OD: Recommended dosing for Zoloft/ sertraline is up to 200mg per day. However, off-label dosing can be considerably higher. An overdose is accidental or intentional ingestion or application of an excessive dose of a medication. Medications overdoses may be dangerous and may lead to death in some situations. Read more
I overdosed on 2300 mg of Zoloft, then a day later, I did 2100mg of Zoloft and 140 mg of Lexapro (escitalopram).
Gastric lavage: The treatment for a zoloft (sertraline) overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. Read more
I'm 16 male and have overdosed 3 times on zoloft (sertraline). I'm getting scared that my life may be in danger due to liver damage. Pleas help?
Major Depression: I understand your distress. It seems that stresses have made you very depressed and hopeless. You were born with the Blessing and Wonder of Life Force and Breath of Life due to which you are alive today. Liver damage is not a common side effect of Zoloft (sertraline). See GI Specialist for liver status. See Psychiatrist for Diagnosis; discuss Inpatient Psychiatric Treatment You are a precious Human Being! Read moreSee 3 more doctor answers
I overdosed on 2300 mg of Zoloft, then a day later, I did 2100mg of Zoloft and 140 mg of Lexapro (escitalopram). I've been having hallucinations.
Find a safe place: Please find someone you trust to help you get to a safe place - or call on your own. The risks are high and I have a feeling that you can feel much better w/ the right treatment. It would include serious therapeutic attention to your learning how to take better care of yourself. Those may not be the best Rx's - so a full eval should be done. I hope you find what you need. Best wishes! Read more
I've not heard of it: It is difficult to kill yourself with most of the newer antidepressants. Many who make suicide attempts take a combination of meds and some organ damage might occur. If you or someone is considering overdosing, please seek help. Suicidal gestures or intentions are not the answer. They are many resources, call local help lines. Read more
Please don't.: That is a very high amount of zoloft. The trazodone ; Abilify (aripiprazole) are within normal dosage ranges. You can use national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Please get help now if you are considering taking an overdose. Read moreSee 1 more doctor answer
What are the health complications from a Zoloft (sertraline) overdose? What is serotonin syndrome?
Life threatening: Seratonin syndrme is caused by having too much seratonin. Symptoms include headache, agitation, hypomania, mental confusion, hallucinations, coma shivering, sweating, hyperthermia, hypertension, tachycardia, nausea, diarrhea. Myoclonus (muscle twitching), hyperreflexia (manifested by clonus), tremor. Read more
Can 212.5 mg of Zoloft (sertraline) be considered an overdose? I've been taking that dose for awhile but recently feel always tired however difficult 2 fall asleep
Talk to your doctor: First, it is not a good idea to flush meds down the toilet due to filtration and sanitation concerns. It is best to have your physician's office, pharmacy or the police station dispose of them properly. As far as discontinuing zoloft (sertraline) on your own, I would strongly recommend that you speak with your doctor about your concerns with yhe med. Read more
What should I do if I haven't felt any change after taking Zoloft (sertraline) for almost 4 weeks?
See your doctor: Like all antidepressants, it may take 4-6 weeks to feel the full benefit, but you should see at least some benefit within a couple of weeks zoloft can be dosed up to 150 mg so if you are on a lower dose, the dose can be increased. If you are already on150 mg then it is time to consider another antidepressant or adding abilify, (aripiprazole) wellbutrin, or Remeron to supplement the effects of the zoloft. Read more
Does Zoloft (sertraline) make you gain weight? I've put on 30 lbs in two months and I can't loose it
Zoloft (sertraline) weight gain: Some people are very sensitive to mental medicines and would gain weight even with meds that are not kwown to make people gain weight. If you already have a weight issue and cannot lose weight easily, zoloft (sertraline) can also cause you some weight gain even thought it causes the least of that. If you already have a healthy lifestyle, please make it better, if not then try to adopt a healthy one. Read moreSee 2 more doctor answers
- Talk to a doctor online
- Zoloft overdose
- Can i overdose on ricola?
- Can i take seroquel with zoloft?
- Can i take xanax with zoloft?
- Can i take nyquil with zoloft?
- Can i take methadone with zoloft?
- Can i take lorazepam with zoloft?
- Can i take methadone with zoloft?
- Can i overdose on nuvaring?